We give sufficient conditions ensuring the strong ergodic property of unique mixing for C∗-dynamical systems arising from Yang-Baxter-Hecke quantisation. We discuss whether they can be applied to some important cases including monotone, Boson, Fermion and Boolean C∗-algebras in a unified version. The monotone and the Boolean cases are treated in full generality, the Bose/Fermi cases being already widely investigated. In fact, on one hand we show that the set of stationary stochastic processes are isomorphic to a segment in both the situations, on the other hand the Boolean processes enjoy the very strong property of unique mixing with respect to the fixed point subalgebra and the monotone ones do not

Crismale, V., Fidaleo, F., & Lu Yun, G. (2017). Ergodic theorems in quantum probability: an application to the monotone stochastic processes. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 17(1), 113-141 [10.2422/2036-2145.201506_009].

Ergodic theorems in quantum probability: an application to the monotone stochastic processes

Fidaleo Francesco;
2017

Abstract

We give sufficient conditions ensuring the strong ergodic property of unique mixing for C∗-dynamical systems arising from Yang-Baxter-Hecke quantisation. We discuss whether they can be applied to some important cases including monotone, Boson, Fermion and Boolean C∗-algebras in a unified version. The monotone and the Boolean cases are treated in full generality, the Bose/Fermi cases being already widely investigated. In fact, on one hand we show that the set of stationary stochastic processes are isomorphic to a segment in both the situations, on the other hand the Boolean processes enjoy the very strong property of unique mixing with respect to the fixed point subalgebra and the monotone ones do not
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
eng
Crismale, V., Fidaleo, F., & Lu Yun, G. (2017). Ergodic theorems in quantum probability: an application to the monotone stochastic processes. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 17(1), 113-141 [10.2422/2036-2145.201506_009].
Crismale, V; Fidaleo, F; Lu Yun, G
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
monotone.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Copyright dell'editore
Dimensione 717.17 kB
Formato Adobe PDF
717.17 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/205895
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 15
social impact